# SDR ASOA97041

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Not Latched
- Location: Rt Eng Cowl
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH AGS-ATL, RECEIVED A RIGHT ENG FIRE WARNING AT 200'.  CREW ADVISED THE TOWER AND TOWER REPORTED VISIBLE FLAME.  THE CREW DECLARED AN EMERGENCY, LANDED THE A/C AND PULLED THE T-HANDLE, THE WARNING REMAINED.  THE F/O FIRED OFF THE ENG FIRE BOTTLE AND THE F/A'S EVACUATED THE A/C.  THE FIRE WARNING WENT OUT.  ATL MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF FIRE, HOWEVER, FOUND 3 COWLING DOOR LATCHES NOT PROPERTY SECURED.  LATCHES WERE SECURED AND THE AIRCRAFT INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT TO MCN FOR REPAIR AND REPLACEMENT OF THE COWLING DOOR.  FERRY FLIGHT AND SUBSEQUENT LANDING WERE UNEVENTFUL.  (M)
